MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 32G 4MM100CT 30/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation and pending completion of evaluation.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - able to establish contact with customer and stated condition improved.Customer stated she had 6 pen needles with the same issue.She discarded four (4) pen needles and only has two (2) to return for investigation.The customer is using humalog pen and 32 gauge.Customer was able to administer insulin on (b)(6) 2020 with one of the trueplus pen needles that was not bend.Customer did not seek medical attention and is no longer experiencing symptoms.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated she is using competitor's pen needles.
 
Event or Problem Description
Consumer reported complaint for bent and dull pen needles.The customer did report symptoms of bleeding- creating lumps on skin.Customer is using compatible insulin pen, humalog pen.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.The pen needle lot manufacturer¿s expiration date is 09/01/2023 and open vial date is undisclosed.
 
Additional Manufacturer Narrative
Sections with additional information as of 21-may-2020: h10: pen needles were returned for and evaluated by manufacturer.Manufacturer stated that based on the archival sample the defect is not confirmed.In the sample from the customer, 1 piece of bent needle was observed.Most likely underlying root cause: rc-076: mishandled by the end user.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9933053
Report Number1000113657-2020-00205
Device Sequence Number2851298
Product Code FMI
UDI-Device Identifier00021292009076
UDI-Public(01)00021292009076
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2023
Device Model NumberPNDL, 3BV TVH TP 32G 4MM100CT 30/CS
Device Catalogue NumberS5H01A32-100
Device Lot NumberY58ZB1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Distributor Facility Aware Date03/09/2020
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1